Article
On Paranorm I-Convergent Sequence Spaces of Interval Numbers Defined by Modulus Function
Authors
and
Abstract
In this article we introduce and study the I-convergent sequence spaces $C_I(\bar{A}, f, p)$, $C_{I0}(\bar{A}, f, p)$ and $\ell_I^\infty(\bar{A}, f, p)$ on interval numbers with the help of a modulus function $f$ and a bounded sequence $p = (p_k)$ of strictly positive real numbers. We study some topological and algebraic properties, prove the decomposition theorem and study some inclusion relations on these spaces.
Keywords
Interval numbers, Ideal, filter, I-convergent sequence, solid and monotone space, modulus function
Citation
Khan, V. A. & Shafiq, M. (2014). On paranorm i-convergent sequence spaces of interval numbers defined by modulus function. Journal of Analysis & Number Theory, 2(2), 111–118. https://doi.org/10.12785/jant/020214
V. A. Khan and M. Shafiq, “On paranorm i-convergent sequence spaces of interval numbers defined by modulus function,” Journal of Analysis & Number Theory, vol. 2, no. 2, pp. 111–118, 2014, doi: 10.12785/jant/020214.
Khan VA, Shafiq M. On paranorm i-convergent sequence spaces of interval numbers defined by modulus function. Journal of Analysis & Number Theory. 2014;2(2):111–118. doi:10.12785/jant/020214.
Khan, V. A. and Shafiq, M. (2014), ‘On paranorm i-convergent sequence spaces of interval numbers defined by modulus function’, Journal of Analysis & Number Theory, 2(2), pp. 111–118. Available at: https://doi.org/10.12785/jant/020214.
Khan, Vakeel A., and Mohd Shafiq. “On Paranorm I-convergent Sequence Spaces of Interval Numbers Defined by Modulus Function.” Journal of Analysis & Number Theory, vol. 2, no. 2, 2014, pp. 111–118. https://doi.org/10.12785/jant/020214.
Khan, Vakeel A., and Mohd Shafiq. “On Paranorm I-convergent Sequence Spaces of Interval Numbers Defined by Modulus Function.” Journal of Analysis & Number Theory 2, no. 2 (2014): 111–118. https://doi.org/10.12785/jant/020214.
Export citation
Published by: Engineering Journals


